MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 3256
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console screen flickered then faded to black.A rotapro console was selected for use.During start up and during the procedure, the console screen flickered and faded to black.The procedure was completed with a 1.5 burr.The patient's status was okay post procedure.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the console was returned in over all good physical condition.The console was powered up.After 15 minutes, the screen started to flicker.After 1 plus hours, the screen went blank resulting in a white display.The printed circuit assembly (pca) main board had failed.The pca is part of the front housing assembly.
 
Event or Problem Description

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12443264
Report Number2134265-2021-11366
Device Sequence Number14665961
Product Code MCX
UDI-Device Identifier08714729975076
UDI-Public08714729975076
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3256
Device Catalogue Number3256
Device Lot NumberRP000934
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2021
Initial Date Received by Manufacturer 08/20/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date10/12/2021
Patient Sequence Number1